MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL, & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL, & PLASTIC SURGERY
Model Number CD001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: cholecistectomy.Event description: device used during endoscopic surgery for the removal of anatomical parts.Once the device was inserted into the patient, the gallbladder was encased in a bag.The gallbladder was secured.The bag was then closed using the correct method.At this point, a breakage of the end cap of the device was noticed.This final portion remained inside the device, but there was a risk that it could fall into the abdominal wall.Additional information received from applied medical representative via pcf form on (b)(6) 2025: during a laparoscopic cholecystectomy, the surgeon introduced the retrieval bag cd001 into the abdomen, bagged the gallbladder, closed the retrieval to pull it outside abdomen.While closing the bag she noticed that the green guide was fallen inside the bag (luckily didn't fall in the abdomen).The device was used as usual.Intervention: unknown.Patient status: patient is ok.
 
Event or Problem Description
Procedure performed: cholecistectomy.Event description: device used during endoscopic surgery for the removal of anatomical parts.Once the device was inserted into the patient, the gallbladder was encased in a bag.The gallbladder was secured.The bag was then closed using the correct method.At this point, a breakage of the end cap of the device was noticed.This final portion remained inside the device, but there was a risk that it could fall into the abdominal wall.Additional information received from applied medical representative via pcf form on 13aug25: during a laparoscopic cholecystectomy, the surgeon introduced the retrieval bag cd001 into the abdomen, bagged the gallbladder, closed the retrieval to pull it outside abdomen.While closing the bag she noticed that the green guide was fallen inside the bag (luckily didn't fall in the abdomen).The device was used as usual.Additional information received from applied medical representative via email on 01sep25: they just checked nothing had remained in the abdomen.No spillage out of bag opening.The guide bead was not pulled on with an instrument.The guide bag detached from the bag.The bag was damaged.The guide bead detached from the cord.No cord damage.Snap ring was attached.No pictures available.Intervention: they just checked nothing had remained in the abdomen.Patient status: patient is ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the locking mechanism was detached from the bag.Based on the condition of the returned unit, it is likely that the reported event was caused by excess material during manufacturing causing an incomplete press of the clamp onto the locking mechanism during assembly.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.Correction: e1.Corrected title, first name, last name, and email.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL, & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22883811
Report Number2027111-2025-00708
Device Sequence Number9604424
Product Code GCJ
UDI-Device Identifier00607915117382
UDI-Public(01)00607915117382
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD001
Device Catalogue Number101473283
Device Lot Number1547087
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown